MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206070470
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket/510(k): k112697, k112701, k141521.E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the non-tortuous, moderately calcified brachial artery.A 7.0 x 40 mm, 75 cm charger balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured and leaked fluid.The rupture point was noted at approximately 2 cm.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.B5 - describe event or problem: updated to include new information obtained.D2b: pro code: (product code): fge, lit g4: premarket / 510(k): k112697, k112701, k141521 e1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the non-tortuous, moderately calcified brachial artery.A 7.0 x 40 mm, 75 cm charger balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured and leaked fluid.The rupture point was noted at approximately 2 cm.The device was removed, and the procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that during the initial inflation at 10 atmospheres for 5 seconds, the balloon ruptured.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.B5 - describe event or problem: updated to include new information obtained.D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k112697, k112701, k141521.E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).A charger device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon pinhole was identified, confirming the event.No issues were noted with the tip or markerbands of the device and no kinks or damage was noted along the shaft of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
CHARGER?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23566794
Report Number2124215-2025-83366
Device Sequence Number10173053
Product Code FGE
UDI-Device Identifier08714729804536
UDI-Public(01)08714729804536(17)270502(10)33946878
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206070470
Device Catalogue NumberH74939206070470
Device Lot Number0033946878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/18/2025
01/20/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date11/22/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown